Risk of overdose in children: 1.3 million boxes of drinkable Doliprane pose a problem, how to recognize them

Risk of overdose in children: 1.3 million boxes of drinkable Doliprane pose a problem, how to recognize them
Risk of overdose in children: 1.3 million boxes of drinkable Doliprane pose a problem, how to recognize them

This Wednesday, May 15, the National Medicines Safety Agency reported a printing problem on Doliprane 2.4% pipettes. The health agency fears a risk of overdose in children. The defect does not concern the quality of the drinkable syrup.

If you have a box of Doliprane 2.4% oral suspension, check that the pipette is correctly graduated “, warnsANSM. Precautions are taken for this medication intended for infants and children. “Do not use the graduated pipette or the pipette of another medication, to avoid risking a dosage error.”continues the health organization.

The affected boxes already identified

Nearly 1.3 million boxes are affected by this affair. Fortunately, these have already been identified. These are these lots: “3KLR12D1, 3KLR13D2, 3KLQ70DU, 3KLQ69DT, 3KLR14D3, 3KLQ71DV, 3KLQ72DW”, as linked by BFMTV. Patients will be able to exchange these defective batches at the pharmacy.

A situation which is worrying, especially as it affects the health of young children. As explained Le Figaro Santéparacetamol overdose can lead to “fatal poisoning“. L’ANSM concludes its press release by affirming that the manufacturer of the pipettes has taken measures to no longer reproduce this defect.

-

-

PREV a risk of leukemia for children?
NEXT Cossu puts green in your broths with its new dehydrated culinary aids